# SDR SWAA2014040126742

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 43,099 hours, 24,949 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NA51612
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE A SYS HYD FAILURE A SYS ZERO HYD QTY.  R & R HYD A SYS MODULE PACKING SEAL IAW MM.
